Title
The Scott approach structure : an extension of the Scott topology for quantitative domain theory The Scott approach structure : an extension of the Scott topology for quantitative domain theory
Author
Publication type
article
Publication
Budapest ,
Subject
Mathematics
Source (journal)
Acta mathematica Hungarica. - Budapest
Volume/pages
88(2000) :1-2 , p. 35-44
ISSN
0236-5294
ISI
000089000500004
Carrier
E
Target language
English (eng)
Full text (Publishers DOI)
Affiliation
University of Antwerp
Abstract
In the study of partially ordered sets, topologies such as the Scott topology have shown to be of paramount importance. In order to have analogous topology-like tools in the more general setting of quantitative domains, we introduce the Scott distance, which is a canonical numerification of the Scott topology and at the same time allows for quantitative considerations. We show that the Scott distance shares the important features of the Scott topology.
E-info
https://repository.uantwerpen.be/docman/iruaauth/8e2554/45a6799.pdf
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000089000500004&DestLinkType=RelatedRecords&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000089000500004&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=ef845e08c439e550330acc77c7d2d848
Handle